English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49287/83828 (59%)
造訪人次 : 7156268      線上人數 : 71
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20597


    題名: A Note on Weighted Least-squares Estimation of the Shape Parameter of the Weibull Distribution
    作者: Lu, H. L.;Chen, C. H.;吳忠武;Wu, Jong-wuu
    貢獻者: 淡江大學統計學系
    關鍵詞: Weibull distribution;weighted least-squares estimator;order statistics;Monte Carlo simulation;shape parameter
    日期: 2004-10-01
    上傳時間: 2009-11-30 12:53:13 (UTC+8)
    出版者: Wiley-Blackwell
    摘要: This study proposes an alternative to the weighted least-squares (WLS) procedure for estimating the shape parameter of the Weibull distribution. Bergman (Journal of Materials Science Letters 1986; 5:611–614), Faucher and Tyson (F&T) (Journal of Materials Science Letters 1988; 7:1199–1203) suggested using different WLS approaches for Weibull parameters. However, the simulation results show that the novel approach is better than that of Bergman, and is not significantly different from that of F&T. Furthermore, the novel approach is also simpler and easier to comprehend.
    關聯: Quality and Reliability Engineering International 20(6), pp.579-586
    DOI: 10.1002/qre.570
    顯示於類別:[統計學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 大小格式瀏覽次數
    index.html0KbHTML50檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋